# SDR USAA2014062300027

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 45,391 hours, 16,779 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE THE NR 1 HP FUEL CB TRIPPED POSITION A1.  FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  HPSOV CB FAULTY.  REPLACED A1 CB IAW ESPM 20-46-10.  FADEC 1A & 1B MOTORING CHECK TEST OK.  ENG 1 RUN ACCOMPLISHED.  ALL PARAMETERS CHECKED OK.  OK FOR CONTINUED SERVICE.  NO ECAM OR STATUS MESSAGES.
